|   | 
Details
   web
Records
Author Asenjo, F.A.; Hojman, S.A.
Title Reply to Comment on 'Do electromagnetic waves always propagate along null geodesics?' Reply Type
Year 2021 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 38 Issue 23 Pages 238002
Keywords couplings; electromagnetic wave; propagation; consistency; geometrical; eikonal limit
Abstract A reply to the previous article commenting on non-geodesical propagation of electromagnetic fields on gravitational backgrounds and the eikonal limit are presented.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000728942300001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1512
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Spinning particles coupled to gravity and the validity of the universality of free fall Type
Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 34 Issue 11 Pages 8 pp
Keywords spin-gravity coupling; spinning massive particle; Lagrangian description
Abstract Recent experimental work has determined that free falling Rb-87 atoms on Earth, with vertically aligned spins, follow geodesics, thus apparently ruling out spin-gravitation interactions. It is showed that while some spinning matter models coupled to gravitation referenced to in that work seem to be ruled out by the experiment, those same experimental results confirm theoretical results derived from a Lagrangian description of spinning particles coupled to gravity constructed over forty years ago. A proposal to carry out (similar but) different experiments which will help to test the validity of the universality of free fall as opposed to the correctness of the aforementioned Lagrangian theory, is presented.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Santiago, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000402399700011 Approved
Call Number UAI @ eduardo.moreno @ Serial 735
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Do electromagnetic waves always propagate along null geodesics? Type
Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 34 Issue 20 Pages 12 pp
Keywords electromagnetic waves; curved spacetime; non-null geodesics
Abstract We find exact solutions to Maxwell equations written in terms of fourvector potentials in non-rotating, as well as in Gdel and Kerr spacetimes. We show that Maxwell equations can be reduced to two uncoupled secondorder differential equations for combinations of the components of the four-vector potential. Exact electromagnetic waves solutions are written on given gravitational field backgrounds where they evolve. We find that in non-rotating spherical symmetric spacetimes, electromagnetic waves travel along null geodesics. However, electromagnetic waves on Gdel and Kerr spacetimes do not exhibit that behavior.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000411741800008 Approved
Call Number UAI @ eduardo.moreno @ Serial 800
Permanent link to this record
 

 
Author Armaza, C.; Hojman, S.A.; Koch, B.; Zalaquett, N.
Title On the possibility of non-geodesic motion of massless spinning tops Type
Year 2016 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 33 Issue 14 Pages 18 pp
Keywords trajectory; massless; spin; curved spacetime
Abstract The motion of spinning massless particles in gravitationally curved backgrounds is revisited by considering new types of constraints. Those constraints guarantee zero mass (P μP μ= 0) and they allow for the possibility of trajectories which are not simply null geodesics. To exemplify this previously unknown possibility, the equations of motion are solved for radial motion in Schwarzschild background. It is found that the particle experiences a spin-induced energy shift, which is proportional to the Hawking temperature of the black hole background.
Address [Armaza, Cristobal; Koch, Benjamin; Zalaquett, Nicolas] Pontificia Univ Catolica Chile, Inst Fis, Av Vicuna Mackenna 4860, Santiago 7820436, Chile, Email: nzalaquett@gmail.com
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000378895900012 Approved
Call Number UAI @ eduardo.moreno @ Serial 636
Permanent link to this record
 

 
Author Chandia, O.; Vallilo, B.C.
Title On-shell type II supergravity from the ambitwistor pure spinor string Type
Year 2016 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 33 Issue 18 Pages 9 pp
Keywords supergravity models; superstrings; pure spinor string
Abstract We obtain all the type II supergravity constraints in the pure spinor ambit-wistor string by imposing consistency of local worldsheet gauge symmetries.
Address [Chandia, Osvaldo] Univ Adolfo Ibanez Diagonal Las Torres, Fac Ingn & Ciencias, Univ Adolfo Ibanez, Dept Ciencias,Fac Artes Liberales, Santiago 2640, Chile, Email: ochandiaq@gmail.com;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000383961300003 Approved
Call Number UAI @ eduardo.moreno @ Serial 658
Permanent link to this record
 

 
Author Zalaquett, N.; Hojman, S.A.; Asenjo, F.A.
Title Spinning massive test particles in cosmological and general static spherically symmetric spacetimes Type
Year 2014 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 31 Issue 8 Pages 21 pp
Keywords exact solution; conformally flat spacetimes; spinning massive particle; cosmological spacetimes
Abstract A Lagrangian formalism is used to study the motion of a spinning massive particle in Friedmann-Robertson-Walker and Godel spacetimes, as well as in a general Schwarzschild-like spacetime and in static spherically symmetric conformally flat spacetimes. Exact solutions for the motion of the particle and general exact expressions for the momenta and velocities are displayed for different cases. In particular, the solution for the motion in spherically symmetric metrics is presented in the equatorial plane. The exact solutions are found using constants of motion of the particle, namely its mass, its spin, its angular momentum, and a fourth constant, which is its energy when the metric is time-independent, and a different constant otherwise. These constants are associated to Killing vectors. In the case of the motion on the Friedmann-Robertson-Walker metric, a new constant of motion is found. This is the fourth constant which generalizes previously known results obtained for spinless particles. In the case of general Schwarzschild-like spacetimes, our results allow for the exploration of the case of the Reissner-Nordstrom-(Anti) de Sitter metric. Finally, for the case of the conformally flat spacetimes, the solution is explicitly evaluated for different metric tensors associated to a universe filled with static perfect fluids and electromagnetic radiation. For some combination of the values of the constants of motion the particle trajectories may exhibit spacelike velocity vectors in portions of the trajectories.
Address [Zalaquett, Nicolas] Pontificia Univ Catolica Chile, Fac Fis, Santiago 22, Chile, Email: nzalaque@puc.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000334418900012 Approved
Call Number UAI @ eduardo.moreno @ Serial 373
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Can gravitation accelerate neutrinos? Type
Year 2013 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume (down) 30 Issue 2 Pages 10 pp
Keywords
Abstract The Lagrangian equations of motion for massive spinning test particles (tops) moving on a gravitational background using general relativity are presented. The paths followed by tops are nongeodesic. An exact solution for the motion of tops on a Schwarzschild background which allows for superluminal propagation of tops is studied. It is shown that the solution becomes relevant for particles with small masses, such as neutrinos. This general result is used to calculate the necessary condition to produce superluminal motion in part of the trajectory of a small mass particle in a weak gravitational field. The condition for superluminal motion establishes a relation between the mass, energy and total angular momentum of the particle.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Fac Ingn & Ciencias, Santiago, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000313097300008 Approved
Call Number UAI @ eduardo.moreno @ Serial 257
Permanent link to this record